# SDR 9EKA2018110810003

- Difficulty date: October 30, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N825H
- Make and model: Bell 214ST
- Aircraft serial: 28137
- Aircraft time: 9,614 hours, 7,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 214031240173
- Condition: Cracked
- Location: Not Reported
- Part time: 9,614 hours, 7,529 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PN 214-031-240-173 SUPPORT FOUND CRACKED DURING AIRFRAME INSPECTION.
